Mathematics

College of Sciences

Works Published in 1980

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1980 journal article

One-parameter perturbations of bifurcation from a simple eigenvalue

Mathematical Proceedings of the Cambridge Philosophical Society, 88(1), 111–123.

Sources: Crossref, ORCID
Added: September 14, 2020

1980 journal article

Secondary Bifurcation Near a Double Eigenvalue

SIAM Journal on Mathematical Analysis, 11(2), 365–389.

Sources: Crossref, ORCID
Added: September 14, 2020

1980 journal article

Bifurcation of axisymmetric buckled states of a thin spherical shell

Nonlinear Analysis: Theory, Methods & Applications, 4(4), 699–713.

Sources: Crossref, ORCID
Added: September 14, 2020

1980 journal article

Operators on Banach spaces with complemented ranges

Acta Mathematica Academiae Scientiarum Hungaricae, 35(1-2), 123–128.

By: S. Campbell & G. Faulkner

Sources: Crossref, ORCID
Added: August 31, 2020

1980 journal article

Newton’s Method at Singular Points. I

SIAM Journal on Numerical Analysis, 17(1), 66–70.

By: D. Decker & C. Kelley

Source: Crossref
Added: August 30, 2019

1980 journal article

Newton’s Method at Singular Points. II

SIAM Journal on Numerical Analysis, 17(3), 465–471.

By: D. Decker & C. Kelley

Source: Crossref
Added: August 30, 2019

1980 journal article

Solution of the Chandrasekhar H‐equation by Newton’s Method

Journal of Mathematical Physics, 21(7), 1625–1628.

By: C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019

1980 journal article

The Chandrasekhar H-equation for radiative transfer through inhomogeneous media

Journal of Integral Equations, 2, 155–170.

By: C. Kelley

Sources: ORCID, NC State University Libraries
Added: August 29, 2019

1980 journal article

Newton's method at singular points {I}

SIAM J. Numer. Anal., 17, 66–70.

By: D. Decker & C. Kelley

Source: ORCID
Added: August 29, 2019

1980 journal article

Newton's method at singular points {II}

SIAM J. Numer. Anal., 17, 465–471.

By: D. Decker & C. Kelley

Source: ORCID
Added: August 29, 2019

1980 journal article

A comparison of iteration schemes for Chandrasekhar H‐equations in multigroup neutron transport

Journal of Mathematical Physics, 21(2), 408–409.

By: C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019

1980 journal article

An analytical solution to a matrix Riemann-Hilbert problem

Zeitschrift Für Angewandte Mathematik Und Physik ZAMP, 31(3), 344–351.

By: C. Siewert & C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019

1980 journal article

Singular linear systems of differential equations with delays

Applicable Analysis, 11(2), 129–136.

Sources: ORCID, Crossref
Added: August 18, 2019

1980 journal article

Continuity of The Drazin inverse

Linear and Multilinear Algebra, 8(3), 265–268.

Sources: ORCID, Crossref
Added: August 18, 2019